# SDR IXXA0500090O

- Difficulty date: August 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 84,995 hours, 28,506 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Part time: 84,995 hours, 28,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, PILOT'S HSI/ADHI WAS INOP.  LOST ATTITUDE AND HEADING INFORMATION.  CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET EADI AND EHSI CIRCUIT BREAKERS.  THE SYSTEM RETURNED TO NORMAL AND THE OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
